Search Results

There are 4886 results for: content related to: Temptation and Taxation

  1. Reputation in Continuous-Time Games

    Econometrica

    Volume 79, Issue 3, May 2011, Pages: 773–876, Eduardo Faingold and Yuliy Sannikov

    Article first published online : 4 MAY 2011, DOI: 10.3982/ECTA7377

  2. Estimation of Nonlinear Models with Measurement Error

    Econometrica

    Volume 72, Issue 1, January 2004, Pages: 33–75, Susanne M. Schennach

    Article first published online : 10 DEC 2003, DOI: 10.1111/j.1468-0262.2004.00477.x

  3. Instrumental Variable Estimation of Nonlinear Errors-in-Variables Models

    Econometrica

    Volume 75, Issue 1, January 2007, Pages: 201–239, Susanne M Schennach

    Article first published online : 29 JAN 2007, DOI: 10.1111/j.1468-0262.2007.00736.x

  4. Political Economy of Mechanisms

    Econometrica

    Volume 76, Issue 3, May 2008, Pages: 619–641, Daron Acemoglu, Michael Golosov and Aleh Tsyvinski

    Article first published online : 17 APR 2008, DOI: 10.1111/j.1468-0262.2008.00849.x

  5. A Quantitative Theory of Unsecured Consumer Credit with Risk of Default

    Econometrica

    Volume 75, Issue 6, November 2007, Pages: 1525–1589, Satyajit Chatterjee, Dean Corbae, Makoto Nakajima and José-Víctor Ríos-Rull

    Article first published online : 19 OCT 2007, DOI: 10.1111/j.1468-0262.2007.00806.x

  6. The Effects of Random and Discrete Sampling when Estimating Continuous–Time Diffusions

    Econometrica

    Volume 71, Issue 2, March 2003, Pages: 483–549, Yacine Aït–Sahalia and Per A. Mykland

    Article first published online : 24 OCT 2003, DOI: 10.1111/1468-0262.t01-1-00416

  7. Comparative Statics, Informativeness, and the Interval Dominance Order

    Econometrica

    Volume 77, Issue 6, November 2009, Pages: 1949–1992, John K.-H. Quah and Bruno Strulovici

    Article first published online : 2 DEC 2009, DOI: 10.3982/ECTA7583

  8. Identification and Inference in Nonlinear Difference-in-Differences Models

    Econometrica

    Volume 74, Issue 2, March 2006, Pages: 431–497, Susan Athey and Guido W. Imbens

    Article first published online : 21 FEB 2006, DOI: 10.1111/j.1468-0262.2006.00668.x

  9. Testing for Regime Switching

    Econometrica

    Volume 75, Issue 6, November 2007, Pages: 1671–1720, Jin Seo Cho and Halbert White

    Article first published online : 19 OCT 2007, DOI: 10.1111/j.1468-0262.2007.00809.x

  10. Extremal problems on set systems

    Random Structures & Algorithms

    Volume 20, Issue 2, March 2002, Pages: 131–164, Peter Frankl and Vojtěch Rödl

    Article first published online : 7 FEB 2002, DOI: 10.1002/rsa.10017

  11. You have full text access to this OnlineOpen article
    Identification in matching games

    Quantitative Economics

    Volume 1, Issue 2, November 2010, Pages: 203–254, Jeremy T. Fox

    Article first published online : 9 DEC 2010, DOI: 10.3982/QE3

  12. Nonparametric Identification of Finite Mixture Models of Dynamic Discrete Choices

    Econometrica

    Volume 77, Issue 1, January 2009, Pages: 135–175, Hiroyuki Kasahara and Katsumi Shimotsu

    Article first published online : 15 DEC 2008, DOI: 10.3982/ECTA6763

  13. Bargaining, Reputation, and Equilibrium Selection in Repeated Games with Contracts

    Econometrica

    Volume 75, Issue 3, May 2007, Pages: 653–710, Dilip Abreu and David Pearce

    Article first published online : 20 APR 2007, DOI: 10.1111/j.1468-0262.2007.00765.x

  14. On the Existence of Monotone Pure-Strategy Equilibria in Bayesian Games

    Econometrica

    Volume 79, Issue 2, March 2011, Pages: 499–553, Philip J. Reny

    Article first published online : 14 FEB 2011, DOI: 10.3982/ECTA8934

  15. Incentive Problems With Unidimensional Hidden Characteristics: A Unified Approach

    Econometrica

    Volume 78, Issue 4, July 2010, Pages: 1201–1237, Martin F. Hellwig

    Article first published online : 28 JUL 2010, DOI: 10.3982/ECTA7726

  16. Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection

    Econometrica

    Volume 78, Issue 1, January 2010, Pages: 119–157, Donald W. K. Andrews and Gustavo Soares

    Article first published online : 8 FEB 2010, DOI: 10.3982/ECTA7502

  17. Nonparametric Identification under Discrete Variation

    Econometrica

    Volume 73, Issue 5, September 2005, Pages: 1525–1550, Andrew Chesher

    Article first published online : 5 AUG 2005, DOI: 10.1111/j.1468-0262.2005.00628.x

  18. An Equilibrium Model of Health Insurance Provision and Wage Determination

    Econometrica

    Volume 73, Issue 2, March 2005, Pages: 571–627, Matthew S. Dey and 1 Christopher J. Flinn 2 *

    Article first published online : 4 FEB 2005, DOI: 10.1111/j.1468-0262.2005.00588.x

  19. Asymptotic Distribution Theory for Nonparametric Entropy Measures of Serial Dependence

    Econometrica

    Volume 73, Issue 3, May 2005, Pages: 837–901, Yongmiao Hong and 1 Halbert White 2

    Article first published online : 18 APR 2005, DOI: 10.1111/j.1468-0262.2005.00597.x

  20. Cross Section and Panel Data Estimators for Nonseparable Models with Endogenous Regressors

    Econometrica

    Volume 73, Issue 4, July 2005, Pages: 1053–1102, Joseph G. Altonji and Rosa L. Matzkin

    Article first published online : 13 JUN 2005, DOI: 10.1111/j.1468-0262.2005.00609.x